# SDR REXA2017111301161

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 26,777 hours, 24,447 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HARNESS ON THE CAPTAIN`S OXYGEN MASK WON'T FUNCTION PROPERLY.  SWAPPED CAPTAIN`S AND OBSERVER`S OXYGEN MASK.  REPLACED THE  OBSERVER`S OXYGEN MASK IAW AMM 35-11-12 & OPS TESTED GOOD IAW 35-10-00-710-802.
